# SDR AALA202302091429

- Difficulty date: January 24, 2023
- Submitted: February 9, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT PYLON LOWER FORWARD MOUNT FITTING BETWEEN RIB 5 AND 7, BETWEEN STATION 4954 AND 5369. MAINTENANCE REPAIRED FITTING PER SRM 54-51-18-283-001.
